# SDR ASAA2012122693621

- Difficulty date: December 26, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 43,239 hours, 19,369 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 4 Slat
- Component: Slat
- Component part number: 114A50403
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E NR 4 SLAT LOWER SURFACE INBD T/E CHAFED.  REPAIRED LT WING L/E NR 4 SLAT LOWER SURFACE INBD T/E CHAFE IAW SRM 57-42-01 2R 6, REPAIR 6.
